International Journal of Networking and Computing
Online ISSN : 2185-2847
Print ISSN : 2185-2839
ISSN-L : 2185-2839
Special Issue on Workshop on Advances in Parallel and Distributed Computational Models 2018
A Population Protocol for Uniform k-partition under Global Fairness
Hiroto YasumiNaoki KitamuraFukuhito OoshitaTaisuke IzumiMichiko Inoue
Author information

2019 Volume 9 Issue 1 Pages 97-110


In this paper, we consider a uniform k-partition problem in a population protocol model. The uniform k-partition problem divides a population into k groups of the same size. For this problem, we give a symmetric protocol with designated initial states under global fairness. The proposed protocol requires 3k-2 states for each agent. Since any protocol for the uniform k-partition problem requires ?(k) states to indicate a group, the space complexity of the proposed protocol is asymptotically optimal.

Information related to the author
© 2019 International Journal of Networking and Computing
Previous article Next article